Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sharp lower abdominal pain. Getting nauseous with breathing difficulty. Took advil. Any relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi I am XXXXXX. I'm a couple of minutes ago I was hit with this incredible pain in the lower abdomen, it was so bad that I almost doubled over. Then quickly after I started to get labored breath, and nausea. I couldn't stand because the pain, it was like a five cramps happening at the same time. Couple minutes later after I took advil the pain lessened and became a doll ache centered in the lower abdomen. However the nausea hasn't lessened and I still am light headed and am breathing hard.I'm not on my period, but I have irregular period and my last one was in end of January. Right now I put a heating on my stomach and feels better but it wasn't completely gone away.I've never had any cramp or stomach pain like this before
Posted Tue, 16 Apr 2013 in Abdominal Pain
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for sharing concern.

I think you should visit a doctor.

The intensity of pain that you had suggests that some medical attention is needed.

The possible reasons could be:
>Infection lower abdomen: could be in intestine or pelvic organs like ovary, tubes or uterus it self.
>Stone disease: stone in urinary tract
>Some digestive issues
>Infection in urinary bladder

Take light diet, drink more of liquids.

Take proper rest.

Visit your doctor.

I hope this helps.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor